# SDR DALA2015120607422

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1271-1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT UPPER SUPPORT ANGLE BETWEEN CABIN FLOORBEAMS 1271-1287 LBL 5.    THE FLOOR SUPPORT WAS REPAIRED IAW SRM 53-01 51-30-2 AND 51-30-5.
